Bad cramping starting up...could it be my endo back?
I was diagnosed with Endometriosis two years ago. I was put on different things for the pain like Depot Lupron and Depot Provera which turned out to be hell for me because of the side effects of body aches and hot flashes. Then I was on the birth control patches for awhile which I liked because they got rid of my cramping except they gave me side effects of moodiness and having no sex drive so I went off birth control. I've been off birth control for about 4 months. I was doing fine at first being off of the birth control with only cramping during my period. But now I am starting to get cramping every day, and its starting to get worse...i get like a stabbing pain every once in awhile also. I went to my gyno a month or two ago when I wasen't having this cramping and I told her that I wasen't having the regular cramping anymore and she said by that my endo should be fine. But part of me disagrees because I've read that even if you don't have any pain you can still have endo. Anyways now I do have the pain back and I am wandering if my endo has returned or what. Also I have been getting repeated bladder infections, one every month for the past 4 months. Could this have anything to do with my cramping.
Ok..I don't know what others will think of this but I talked to a psychic last night about this and she said she saw some kind of red spot near my uterus and bladder and that I she didn't exactly know what it was or what was causing my pain but that I should go to my doctor soon and get this checked out. I agree I should go to my doctor and I will once I get health insurance. I am waiting back for a reply from an application I turned in. I've had to go to the doctor while I didn't have health insurance because of my bladder infections and I still have to pay for those visits...its expensive..i can't go to a doctor again with no health insurance, I wouldn't be able to afford it. But what am I going to do till then. I'm not sure if pain meds will even help the pain, they didn't when I had this before...only the narcotic pain pills did anything.
Please does anyone hav any advice or insight on what could be possibly going on? Any help would be appreciated.